User Profile
Hi,
I have a question related to my nutrition absorption. I would like to brief about my current health condition. I have issues with digestion, bowel movement, peristalsis,food and nutrient absorption. i am taking medicine for that, and also i have deficiency in vitamin b 12 and magnesium. I am taking supplements for the same. My question is, when I am taking medicine and supplements regularly, I am at stable, i don't experience any effects, related to my problems. bowel movement happens, Absorption is there, then i do not get muscle cramps, pain and numbness in legs and bones , joints etc. But if i stop for a day or two, all these symptoms comes back again . Does the body doesn't store nutrients for further use, I feel my condition as, i have to be on medicine all the time, WHy is my body health condition like this,....?
Could you please brief me what is the real issue and what can I do for the solution.
I am from India and from Bangalore and my age is 36.
Thank you


Did you find this post helpful?
|

User Profile
replied July 27th, 2017
Vitamins Answer A61813
It is more likely that you develop symptoms associated with bowel motility - like cramping, constipation, diarrhea, nausea, vomiting, etc.

These are not related to any form of nutrient deficiency, but due to altered sensitivity (increased) to normal intestinal stimuli. This condition can be alternatively called as Irritable bowel syndrome.

Irritable bowel syndrome IBS, is a functional disorder characterized by cramping abdominal pain or discomfort with alterations in bowel habits (bloating, constipation, and / or diarrhea).

IBS does not cause any permanent damage or any serious illness but the symptoms cause severe discomfort & distress affecting an individuals work, ability to travel and attend social events.

For the time, being your symptoms of IBS can be controlled with diet, stress management, and prescribed medications (laxatives, antidiarrheals, antispasmodics, or antidepressants).

If the medications are stopped, your symptoms can recur as explained in the history by you.

Hence being regular with your medications would be the best solutions. In addition continue to work with your treating doctors so that your health can be optimised.

I hope this helps.


|
Did you find this post helpful?
This question has been answered by the doctor. This topic is now open for public discussion, however no comments below this point will be answered by a doctor.
Quick Reply
DISCLAIMER: "Ask a Doctor" questions are answered by certified physicians and other medical professionals. For more information about experts participating in the "Ask a Doctor" Network, please visit our medical experts page. You may also visit our Vitamins , for moderated patient to patient support and information.

The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician. Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.